Alert archive / Massachusetts / Gale Watches in 2021
Gale Watch 23, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale watch at Nov 11, 2021, 3:21 AM EST. It took effect at Nov 12, 2021, 7:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 11, 2021, 3:21 AM EST (08:21 UTC)
- In effect from
- Nov 12, 2021, 7:00 AM EST
- Expired
- Nov 11, 2021, 3:00 PM EST
- In force
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
405 WHUS71 KBOX 110821 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 321 AM EST Thu Nov 11 2021 ANZ231-251-112130- /O.UPG.KBOX.GL.A.0022.211112T0900Z-211113T0400Z/ /O.NEW.KBOX.GL.W.0031.211112T0900Z-211113T0400Z/ Cape Cod Bay-Massachusetts Bay and Ipswich Bay- 321 AM EST Thu Nov 11 2021 ...GALE WARNING IN EFFECT FROM 4 AM TO 11 PM EST FRIDAY... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 feet expected. * WHERE...Cape Cod Bay and Massachusetts Bay and Ipswich Bay. * WHEN...From 4 AM to 11 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ250-254-112130- /O.UPG.KBOX.GL.A.0022.211112T0900Z-211113T0400Z/ /O.NEW.KBOX.GL.W.0031.211112T0900Z-211113T0400Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- 321 AM EST Thu Nov 11 2021 ...GALE WARNING IN EFFECT FROM 4 AM TO 11 PM EST FRIDAY... * WHAT...Southeast winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 12 feet expected. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary and Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm. * WHEN...From 4 AM to 11 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ255-256-112130- /O.UPG.KBOX.GL.A.0022.211112T0600Z-211113T0400Z/ /O.NEW.KBOX.GL.W.0031.211112T0600Z-211113T0400Z/ Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 321 AM EST Thu Nov 11 2021 ...GALE WARNING IN EFFECT FROM 1 AM TO 11 PM EST FRIDAY... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet expected. * WHERE...In Massachusetts coastal waters, Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...From 1 AM to 11 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ232>235-237-112130- /O.UPG.KBOX.GL.A.0022.211112T0600Z-211113T0400Z/ /O.NEW.KBOX.GL.W.0031.211112T0600Z-211113T0400Z/ Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound- Block Island Sound- 321 AM EST Thu Nov 11 2021 ...GALE WARNING IN EFFECT FROM 1 AM TO 11 PM EST FRIDAY... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 feet expected. * WHERE...In Massachusetts coastal waters, Nantucket Sound, Vineyard Sound and Buzzards Bay. In Rhode Island coastal waters, Rhode Island Sound and Block Island Sound. * WHEN...From 1 AM to 11 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ230-236-112130- /O.NEW.KBOX.GL.A.0023.211112T1200Z-211113T0000Z/ Boston Harbor-Narragansett Bay- 321 AM EST Thu Nov 11 2021 ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and waves 2 to 4 feet possible. * WHERE...In Massachusetts coastal waters, Boston Harbor. In Rhode Island coastal waters, Narragansett Bay. * WHEN...From Friday morning through Friday evening. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
1 follow-up statement
716 WHUS71 KBOX 112000 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 300 PM EST Thu Nov 11 2021 ANZ236-120900- /O.UPG.KBOX.GL.A.0023.211112T1200Z-211113T0000Z/ /O.EXB.KBOX.GL.W.0031.211112T1200Z-211112T2200Z/ Narragansett Bay- 300 PM EST Thu Nov 11 2021 ...GALE WARNING IN EFFECT FROM 7 AM TO 5 PM EST FRIDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and waves 3 to 5 feet expected. * WHERE...Narragansett Bay. * WHEN...From 7 AM to 5 PM EST Friday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ230-120900- /O.UPG.KBOX.GL.A.0023.211112T1200Z-211113T0000Z/ /O.EXB.KBOX.GL.W.0031.211112T1200Z-211112T2200Z/ Boston Harbor- 300 PM EST Thu Nov 11 2021 ...GALE WARNING IN EFFECT FROM 7 AM TO 5 PM EST FRIDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and waves around 2 feet expected. * WHERE...Boston Harbor. * WHEN...From 7 AM to 5 PM EST Friday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ231-251-120900- /O.EXT.KBOX.GL.W.0031.211112T1000Z-211113T0000Z/ Cape Cod Bay-Massachusetts Bay and Ipswich Bay- 300 PM EST Thu Nov 11 2021 ...GALE WARNING NOW IN EFFECT FROM 5 AM TO 7 PM EST FRIDAY... * WHAT...Southeast winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 feet expected. * WHERE...Cape Cod Bay and Massachusetts Bay and Ipswich Bay. * WHEN...From 5 AM to 7 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ250-254-120900- /O.EXT.KBOX.GL.W.0031.211112T1000Z-211113T0300Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- 300 PM EST Thu Nov 11 2021 ...GALE WARNING NOW IN EFFECT FROM 5 AM TO 10 PM EST FRIDAY... * WHAT...Southeast winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 11 feet expected. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary and Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm. * WHEN...From 5 AM to 10 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ255-120900- /O.EXT.KBOX.GL.W.0031.211112T0600Z-211113T0300Z/ Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 300 PM EST Thu Nov 11 2021 ...GALE WARNING NOW IN EFFECT FROM 1 AM TO 10 PM EST FRIDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 40 kt and seas 7 to 10 feet expected. * WHERE...Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. * WHEN...From 1 AM to 10 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ256-120900- /O.EXT.KBOX.GL.W.0031.211112T0600Z-211113T0000Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 300 PM EST Thu Nov 11 2021 ...GALE WARNING NOW IN EFFECT FROM 1 AM TO 7 PM EST FRIDAY... * WHAT...Southeast winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 10 feet expected. * WHERE...Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...From 1 AM to 7 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ235-237-120900- /O.EXT.KBOX.GL.W.0031.211112T0600Z-211113T0000Z/ Rhode Island Sound-Block Island Sound- 300 PM EST Thu Nov 11 2021 ...GALE WARNING NOW IN EFFECT FROM 1 AM TO 7 PM EST FRIDAY... * WHAT...Southeast winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 9 feet expected. * WHERE...Block Island Sound and Rhode Island Sound. * WHEN...From 1 AM to 7 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ232>234-120900- /O.EXT.KBOX.GL.W.0031.211112T0600Z-211113T0000Z/ Nantucket Sound-Vineyard Sound-Buzzards Bay- 300 PM EST Thu Nov 11 2021 ...GALE WARNING NOW IN EFFECT FROM 1 AM TO 7 PM EST FRIDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 40 kt and seas 4 to 6 feet expected. * WHERE...Nantucket Sound, Vineyard Sound and Buzzards Bay. * WHEN...From 1 AM to 7 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale watch went out at Nov 11, 3:18 AM EST, 3 minutes earlier.
Area forecast discussion, Nov 11, 3:18 AM EST, 3 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
318 AM EST Thu Nov 11 2021
.SYNOPSIS...
High pressure will bring dry weather with seasonable
temperatures today. A strong frontal system will bring a period
of heavy rain, gusty winds and possibly a few embedded
thunderstorms on Friday. Then drier weather Fri night into Sat
along with mild conditions. A secondary cold front will yield a
period of scattered showers late Sat into Sat night, followed by
temperatures at or cooler than normal Sun thru Tue, then
moderating middle of next week. A trough of low pressure may
result in scattered rain showers Monday, with rain and/or snow
showers inland.
&&
.NEAR TERM /THROUGH TODAY/...
315 AM Update...
Large high pressure overhead will slowly move east today, but
remain in control of our weather. Model cross sections just
indicate some mid/high level cloudiness at times, but still
expect plenty of sunshine. 850T are between +2C and +4C, but
given the chilly start and limited mixing high temperatures will
be held mainly in the middle to upper 50s. These temperatures
are still a tad above normal for this time of year. Winds will
also be quite light given high pressure in control, so not a bad
afternoon for this time of year.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM FRIDAY/...
Highlights...
* Period of heavy rain, gusty winds & perhaps a few embedded
thunderstorms on Friday
* Heavy rain may result in typical nuisance poor drainage street
flooding on Friday, but not expecting significant flooding
Tonight...
High pressure moves further east and away from the region
tonight. At the same time, a vigorous closed upper level low
will be dropping southeast into the Great Lakes. The result will
be a strengthening southerly LLJ approaching from the west. The
warm advection aloft will result in clouds increasing/lowering
and thickening as the night wears along. Low temps may drop
into the upper 30s and lower 40s shortly after sunset early this
evening, but readings should level off and then rise after
midnight with the increase in clouds/low level moisture. Enough
upper level ridging will remain to keep the weather dry this
evening, but a few showers should develop after midnight
especially across the interior where stronger forcing will
develop.
Friday...
Deep closed upper level across the Great Lakes will allow
anomalous low level moisture to stream into southern New
England for this time of year. Pwats will increase to between
1.25 and 1.50 inches which is roughly 2-3 standard deviations
above normal. This will combined with a 50-60 knot southerly 850
MB jet resulting in strong forcing ahead of an approaching cold
front. When you have Pwats that high coupled with fall-like
dynamics it is a recipe for heavy rainfall.
Rainfall/Expected Amounts...
Fortunately, the system is fairly progressive so the heavy rain
will only last 3-6 hours in most locations. While it looks like
scattered showers will be on-going during the early morning; the
band of heavy rain will arrive across western MA/northern CT by
late morning to noon and then by mid afternoon or so across
eastern MA/RI. There also is some elevated instability and given
the amount of forcing a few embedded t-storms are possible.
Rainfall amounts on the order of 0.75 to 1.50 inches are
expected, but localized 2"+ amounts are possible especially if
there is embedded convection. This may result in typical
nuisance poor drainage street flooding, but not expect any
significant flooding issues at this point.
Gusty Southerly Winds/Temperatures...
The other issue on Friday will be a period of gusty southerly
winds. While the southerly LLJ is not extreme, it is still 2+
standard deviations above normal on the order of 50-60 knots at
850 mb. While there will be an inversion,we expect most areas
to eventually warm sector allowing afternoon temps to climb into
the lower to middle 60s in many locales. This should allow for
gusty southerly winds of 25 to 40 mph to develop, the strongest
of which will be towards the southeast New England coast. We can
not rule out a few spots touching wind advisory criteria across
southeast New England, especially in any heavy rain/convective
elements that develop. However, for the most part thinking that
the majority of the region remains below Wind Advisory Criteria
at this point but later shifts will have to monitor.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Highlights...
* Remaining mild into Sat along with mainly dry weather during the
daylight hours, then scattered showers Sat evening/overnight
* Trend toward cooler weather beginning Sun with core of cool air
Mon/Tue, yielding temps cooler than normal
A dry period of weather is expected in the post frontal airmass
Fri night into Sat. However a strong trailing short wave and
its associated cold front will result in scattered showers
overspreading the region late in the day or Sat evening. Could
even be some thunder as short wave trough takes on a negative
tilt! As colder air begins to invade the area, model soundings
show some support for rain showers to possibly end briefly as
snow showers across northwest MA. Short wave ridging provides a
dry/tranquil Sunday. Although fast/active flow aloft results in
the long wave trough reloading with short wave energy rotating
across New England Monday. Upper air pattern is amplified but
remains progressive and the lack of downstream or upstream
blocking, should preclude the stronger/closer coastal low GFS
solution from verifying. Thus, consensus including ensembles
suggest coastal development too late and downstream to impact
the region, other than scattered rain showers, possibly mixed
with snow showers high terrain Monday. Pattern then deamplifies
after Mon with mainly dry weather expected.
Temperatures...
Mild Friday with temperatures in the low to mid 60s and dew pts near
60, courtesy of strong low level jet/warm air advection ahead
of approaching cold front. The front sweeps across the region
late Fri, but colder air is tied to trailing short wave Sat
night. Thus, mild conditions linger into Sat with highs in the
upper 50s and lower 60s, along with light winds. CAA increases
Sat night behind departing short wave, yielding temps at or
cooler than normal Sunday, with highs in the upper 40s and lower
50s, mid 50s south coast. Additional short wave energy lowers
heights further across New England Monday and Tue, yielding
cooler than normal temps with highs 45-50 and lows in the 20s
and 30s. As the pattern deamplifies middle of next week,
expecting temps to moderate.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
06Z Update...
Today...High Confidence. VFR with just some high cloudiness.
Winds will become southeasterly, but remain rather light.
Tonight...High Confidence. VFR conditions will persist this
evening. However, MVFR ceilings will overspread much of the
region from west to between 6z and 12z. There may even be
localized IFR conditions near daybreak across parts of the
interior. A few showers should develop after midnight across
interior southern New England. Winds will be from the ESE at 5
to 15 knots.
Friday...High Confidence. Widespread low end MVFR-IFR conditions
expected most of the day. A 4 to 6 hour period of heavy rain
will move across the region from west to east in association
with a cold front. A few embedded t-storms are also possible.
Winds will become S at 10 to 20 knots with a brief period of gusts
between 25 and 35 knots. The strongest of these wind gusts will
be towards the southeast New England coast. There will also be
LLWS give a southerly low level jet of 50-60 knots at 850 mb.
KBOS Terminal...High confidence in TAF.
KBDL Terminal...High confidence in TAF.
Outlook /Friday Night through Monday/...
Friday: MVFR/IFR conditions possible. Windy with gusts up to
35 kt. RA likely, isolated TSRA, patchy BR.
Friday Night: VFR. Breezy. Chance RA.
Saturday: Mainly VFR, with local MVFR possible. Chance SHRA.
Saturday Night: Mainly VFR, with local MVFR possible. Breezy.
Chance SHRA.
Sunday: VFR. Breezy.
Sunday Night: Mainly VFR, with local IFR possible. Chance SHRA,
chance SHSN.
Monday: Mainly MVFR, with local IFR possible. Chance SHRA.
&&
.MARINE...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
* Southerly Gale Force Wind Gusts/High Seas on Friday
Today...High Confidence. High pressure in control will keep
winds/seas well below small craft advisory criteria.
Tonight and Friday...High Confidence. Southeast winds will
gradually increase from west to east tonight. This a result of high
pressure moving away from the region and a vigorous upper level
trough to our west induces a southerly LLJ. In fact, by Friday
that southerly LLJ will be on the order of 50 to 60 knots. While
there will be an inversion in place, we still expect enough
mixing in the warm sector to generate 30 to 40 knot gusts. This
is particularly true in the band of heavy rain and any embedded
convection, which is certainly possible on Friday. In response
to these winds, seas will build to between 6 and 11 feet across
the open waters. Gale Warnings have been hoisted for all waters
and have issued Gale Watches for Boston Harbor and Narragansett
Bay.
Outlook /Friday Night through Monday/...
Friday Night: Low risk for Small Craft Advisory winds with
gusts up to 30 kt. Rough seas up to 8 ft. Chance of rain.
Saturday: Winds less than 25 kt. Areas of rough seas. Chance of
rain showers.
Saturday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Rough seas up to 8 ft. Chance of rain
showers.
Sunday: Winds less than 25 kt. Rough seas up to 8 ft.
Sunday Night: Winds less than 25 kt. Areas of rough seas.
Chance of rain showers.
Monday: Winds less than 25 kt. Seas up to 5 ft. Chance of rain
showers.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Gale Watch from late tonight through Friday evening for
ANZ232>235-237-255-256.
Gale Watch from Friday morning through Friday evening for
ANZ230-236.
Gale Watch from late tonight through Friday evening for ANZ231-
250-251-254.
&&
SYNOPSIS...Frank/Nocera
NEAR TERM...Frank
SHORT TERM...Frank
LONG TERM...Nocera
AVIATION...Frank/Nocera
MARINE...Frank/NoceraHazardous weather outlook, Nov 10, 4:32 PM EST, 10 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 432 PM EST Wed Nov 10 2021 CTZ002>004-MAZ002>024-026-RIZ001>008-112145- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 432 PM EST Wed Nov 10 2021 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ232>235-237-255-256-112145- Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound- Block Island Sound- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 432 PM EST Wed Nov 10 2021 ...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ231-250-251-254-112145- Cape Cod Bay- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- 432 PM EST Wed Nov 10 2021 ...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-236-112145- Boston Harbor-Narragansett Bay- 432 PM EST Wed Nov 10 2021 This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/nwsboston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 3:21 AM EST | Gale Warning | BOX | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.